# SDR DL76G002486

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 38,710 hours, 10,585 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Wing Slide
- Component: Sensor, 851801
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN AIR TURN BACK DUE TO A RIGHT WING     SLIDE LIGHT EICAS MESSAGE. FOUND PROXIMITY SENSOR S-219 AT FAULT  REPOSITIONED SEAL BITE OK ON PSEU CHKS OK
